Equations of the steady motion of an aircraft under spin and
Doklady Akademii Nauk, Tome 331 (1993) no. 1, pp. 49-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_331_1_a13,
author = {A. A. Shilov},
title = {Equations of the steady motion of an aircraft under spin and},
journal = {Doklady Akademii Nauk},
pages = {49--52},
year = {1993},
volume = {331},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_331_1_a13/}
}
A. A. Shilov. Equations of the steady motion of an aircraft under spin and. Doklady Akademii Nauk, Tome 331 (1993) no. 1, pp. 49-52. http://geodesic.mathdoc.fr/item/DAN_1993_331_1_a13/